| Model Number |
NM-F4311 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number was not provided, therefore the device history records could not be reviewed.Should the lot number will be provided, an investigation will be completed, and a supplemental report will be submitted at the conclusion of the investigation.Additional follow-up is being performed in an attempt to obtain all missing information.
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2024, loss of osseointegration was reported.According to the information, the patient is a smoker, the patient has periodontitis.Observed during the event: bone loss, mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
Additional Manufacturer Narrative
Udi related data quality updates only.